Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking medication for idiopathic neuropathic pain. Suffering from spastic paraplegia. Possible solution?

My neurologist says, I have spastic paraplegia , I can hardly walk and have no balance, my feet get locked, and I fall nose down. can you kindly give me some advice, currently I am taking Gabapantin 400 mg three times a day,for the last five weeks, for ideopatic neuropathic pain and I have not been diagonised as being diabetic.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of Guillain-Barre syndrome may be the cause for your sufferings.

possible cause ;is due to an immunologic injury

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you               
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor